# SDR 07FDEA00999

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON SUPPORT BRACKET AND BOTTOM WING SKIN (LT WING), ELONGATED HOLES  REPAIR WAS PERFORMED IAW DRAWING R571-50532 REV A, APPROVED BY EA 6-5720-106407 AND RAS/BAE/1004134/2007 ISS A.
